# SDR ASAA2019082653489

- Difficulty date: August 25, 2019
- Submitted: August 27, 2019
- Operation: Air carrier
- Aircraft: N569AS
- Make and model: Boeing 737890
- Aircraft serial: 35184
- Aircraft time: 47,270 hours, 14,347 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 2073771009
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND R/H AFT WING EXIT EMERGENCY LIGHT LENS BROKEN. GROUNDED - YES. REPLACED LIGHT LENS, OPS CK NML REF AMM 33-51-00-710-801.
